# SDR QXEA2021102500494

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 8,302 hours, 4,963 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER APU SHUT DOWN LIGHT SMOKE FROM APU INLET. REMOVED FROM SERVICE. PERFORMED GVI ON APU INLET NO DEFECTS NOTED. INTERROGATED CMC NO FAULTS DETECTED. PERFORMED APU OPS TEST IAW E175 AMM 49-10-00-700-801-A. OPS TEST GOOD. NO SMOKE DETECTED ON SHUT DOWN. AC OK FOR RTS. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
